# SDR IPXA11165078

- Difficulty date: March 3, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE WARNING LIGHT INOP. DEFERRED IAW MEL 52-72-01-1. ASSIGNED M448319. PLACARD INSTALLED. WARNING BUZZER IS OPERATIVE.  RESET CONNECTOR 70WN A ON ASPU W/R/T ACMX AMB 3 52 08 02 4 AND CHECKED SYS W/R/T MM 52 73 11 04 PARA 2 D AND ASPU BITE CK W/R/T MM 52 73 00 Q5.  NO FAULTS NOTED. THIS CLEARS M448319, PLACARD REMOVED.
